pinktorridora

OMGosh so annoyed with my skin right now!

2 full months of no birth control pills and my skin is taking it's revenge! Do I need to switch up my products because of the change or is this a phase?

 

Right now I use:

KS Detox Daily Cleanser with Clarisonic Deep Pore Brush Head

KS Clarifying Treatment Toner

KS AntiBac Lotion

Boscia Revitalizing Black Hydration Gel

Boscia T-Zone Mattifier (as needed)

KS Exfolikate Acne (2X/week)

KS Eradikate (as needed)

 

I'm about to go to bed and currently look like I have chicken pox on my face with all the spots I'm treating with my trusty Eradikate...

 

CHIME IN, I BEG OF YOU!

warriorwitch

Re: OMGosh so annoyed with my skin right now!

If you just come off the pill, please look into a hormone regulating herbal tea or tincture. It can literally take up to 2-3 years for your hormones to fully rebalanced after coming off of BC. Vitex (Chaste Tree Berry) is what I swear by, but there are other herbs that are also quite effective. Do  little research or go talk to someone at your local natural health store. :smileyvery-happy: The difference it makes is amazing.

lovebird411

Re: OMGosh so annoyed with my skin right now!

Hey Lady :smileyhappy:---Ok so I went through this problem recently too. I've been on birthcontrol pills for years and finally stopped. I didn't know what to expect. To be honest my skin is just now getting back to acceptable and it's been about 6 months. I think you may just need to give your body time to readjust to your normal hormone levels. Eating healthy, exercising, and drinking plenty of water will go a long way. Avoiding stress is great advice too but I don't know how the hell to do that--haha--kind of inevitable. And this may sound weird but have you also considered downsizing your skin care routine? Sometimes I think our skin reaches an overload point when it comes to routine care and even eliminating a few products can make a difference. I know it is SUPER stressful and depressing to see such a drastic change in your skin. But I promised it will get better with time.

DTalksAll

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

Are you using the Clarisonic Daily? The Deep Pore brush head provides powerful exfoliation, I would cut that down to 2x a week. The clarisonic is a form of manual exfoliation, so you really don't need to use a scrub & the clarisonic. Too much manual exfoliation can cause more havoc on your skin. 

neko333

Re: OMGosh so annoyed with my skin right now!

Um, the Clarisonic is probably irritating it. Something similar happened to me a year or so ago. I basically stopped doing everything and switched to a really simple cleanser and it went away in like two weeks. I generally find when you'r irritated or broke out for any reason exfoliating and adding a ton of products just makes it worse. 

 

What probably happened was it flared up after the pills stopped and you continued with your normal regimen. Unfortunately your normal regimen may be contributing to the problem now. 

knkate

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

Where is your acne? Frequently, hormonal acne is along the jawline. I hardly ever get acne any place on my face besides my jaw/chin.  Unfortunately, the best way to get rid of hormonal acne is through treating your hormones somehow.  

neko333

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

My skin that time was just really bumpy. Almost rash or chicken pox like. It was mostly on my forehead and a little on my cheeks. The situation sounds similar. When I cut back on the products it calmed down a lot. I find using the Clarisonic on those bumps that aren't red just makes them become more obvious. It's like the Clarisonic is trying to bring the gunk to the surface but it just never does. 

 

I also notice when I don't clean my products It worsens these situations. I clean things with bleach. Have you ever looked at the inside of your Clarisonic? Mine doesn't look real nice and I clean it frequently. I also disinfect the brush head with bleach and rinse it really well (I mean really well). If you don't like bleach you could boil the brush head in hot water, but bleach works fine for me. 

pinktorridora

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

My first month off the pill, my chin broke out like crazy. But now my breakouts are on my forehead and it's mostly those annoying bumps that aren't even red. But I do have a couple really painful pimples =(

beautylovingirl

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

Did you talk to the Dr. that was prescribing them to you? Maybe he/she could suggest something for you to use to help get your skin cleared up.

crayzeeRN

Re: OMGosh so annoyed with my skin right now!

Have you made any changes in your skin care routine since stopping the BC pills? How long were you on the BC pills before stopping? Did you break out a lot before you starting taking them?

 

Unfortunately, I took pills solid for about 3 years (only taking the placebo pills once every 3 months) and when I stopped my skin gradually became worse as my hormones came back into balance and the drugs completely cleared my system- which took almost a year. I tried all sorts of different treatments, but ended up going back on BC pills and 2 months later my skin is finally clearing up.

pinktorridora

Re: OMGosh so annoyed with my skin right now!

P.S. I don't wear foundation. Just a cheek stain and highlighter or bronzer. I've been reaching for my NARS Multiples lately and I haven't done that in months...

pinktorridora

Re: OMGosh so annoyed with my skin right now!

No, I haven't changed anything bc my products were working so well. I was on BC for 11 years and struggled with acne until I got things under control about 5 years ago.

 

Actually, one thing I've added is a swipe of a Josie Maran Cleansing Wipe before I go to bed. Could that be the culprit? I guess I started using those just a few weeks ago...

crayzeeRN

Re: OMGosh so annoyed with my skin right now!

(0) Hearts

Unfortunately, it soundly like the most likely culprit is your hormonal changes from stopping the pill. You could definitely try stopping the Jose Maran wipes to see if that makes a difference, but otherwise you might want to see a Derm or other physician to see if they have any suggestions!

Advanced
You must be signed in to add attachments
Conversation Stats
  • 12 replies
  • 553 views
  • 9 hearts
  • 8 in conversation
    • DTalksAll
    • pinktorridora
    • neko333
    • crayzeeRN
    • beautylovingirl
    • knkate
    • warriorwitch
    • lovebird411